It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Julie. on April 17, 2000 at 23:26:09:

In Reply to: xanax side effects? posted by Terri on April 16, 2000 at 20:48:03:

Go over to the depression message board and scroll down a bit. I just shared with the gang there that I had a drug reaction to an anti-flammatory prescribed to me last Friday for prolonged back pain. Many, many people there told me not to stay on Xanax for more than a couple of weeks. And there's a lot of information on side effects and withdrawl symptoms. I'm only on Xanax and another anti-inflammatory for two weeks until we can get my muscles settled down for chiropractic to resume. I hope this helps. Julie.

: I have been taking relatively small doses of xanax off and on for a year now. Maximum 1mg per day, though usually 1/2 that amount. About three months ago I developed a "burning" feeling in my hands and feet. Sometimes a tingling sensation as well. The tingling, or numbness, is usually upon waking, but the burning is nearly constant. Could this be a side effect of the xanax? I am on cardizem as well for the treatment of migraine headaches. I don't understand why I would develope these sensations after being on it for so long. Also I have been itchy and have developed a rash. Anyone have a clue?
: Terri


Follow Ups

All times are GMT -7. The time now is 11:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!